# SDR SWAA2017060514113

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737790
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11086
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE LIGHT FOUND INOPERATIVE AT BS 1000, LBL 60.     FOUND CONNECTOR D11086 DISCONNECTED.  CONNECTED THE CONNECTOR IAW WDM & AMM.
